• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Ring objects in the equivariant Satake category arising from Coulomb branches

Advances in Theoretical and Mathematical Physics. 2019. Vol. 23. No. 2. P. 253-344.
Braverman A., Michael Finkelberg, Nakajima H.

We consider the
morphism from the variety of triples introduced in our previous paper to the
affine Grassmannian. The direct image of the dualizing complex is a
ring object in the equivariant derived category on the affine Grass-
mannian (equivariant derived Satake category). We show that var-
ious constructions in our previous paper work for an arbitrary commutative
ring object.
The second purpose of this paper is to study Coulomb branches
associated with star shaped quivers, which are expected to be
conjectural Higgs branches of 3d Sicilian theories in type A.